... they've been at least 4 days long. I'm on my first 2nd pack of Sprintec and my period is not on it's 8th day.what's the problem? I also didn't take the white pills from my first pack
Did you go straight to a new pack when you say you skipped the white pills or did you just not take anything for that week? It is not unusual to have a bit of irregular bleeding as your body gets used to the new hormones. This should settle down in a cycle or two. Just keep taking the pills as they come in the new pack. This is the best way to stop bleeding. If you are new to the pill, I recommend that you go ahead and take the white pills or at least pop them out and discard them each day, just as a reminder to take a pill every day and so you be sure to start your new pack on time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Posted 1 Sep 2013 • 1 answer
Look I'm on the Tri-Sprintec pill just like the rest of you out there and the very first time I was?
Posted 17 Aug 2014 • 1 answer
Posted 29 Nov 2014 • 1 answer